# SDR UALA2012101505839

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,226 hours, 8,859 cycles
- Engine: Pwa PW4056
- Engine time: 84,359 hours, 10,414 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Line
- Part time: 84,359 hours, 10,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE INFLT SHUTDOWN, RETURNED TO FIELD.  FOUND LEAK AT JOINT OF LUBE AND SCAV PUMP AND DAMPENER.  O-RING 'V' WORN AND SPLIT IN TWO.  NEW O-RING FITTED AND AREA CLEANED.  CARRIED OUT IAW JRH TEST NR 3.  CREW REPORTED OIL PRESSURE AT IFS 65 AND DROPPING, MAX TEMP 152 DEG OIL UPLIFT 24 QTS.
